# SDR DALA2016022601447

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 66,205 hours, 48,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAILCONE AND TAILCONE SLIDE FAILED THE DEPLOYMENT CHECK IAW FORECAST NR 88-0525-8-0408.  MAINTENANCE CHECKED RIGGING AND EXERCISED THE EMERGENCY EXIT PRESSURE BULKHEAD DOOR ARMING HANDLE SEVERAL TIMES AND THE SLIDED DEPLYED.
